MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report discordant hcg results that were obtained on a patient sample on an immulite 2000 xpi instrument.Quality controls (qcs) recovered within ranges and the adjustment was valid at the time of the event.Siemens provided recommended instructions for troubleshooting erratic result issues.The customer performed a water test.The limitations section of the immulite 2000 hcg instructions for use (ifu) states: "for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings." siemens is investigating.
 
Event or Problem Description
The customer reported the observation of discordant hcg results obtained on a patient sample on an immulite 2000 xpi instrument.The initial result was not reported to the physician(s).The sample was repeated on the same instrument.The repeat results were not reported.It is unknown which result is correct.There are no known reports of patient intervention or adverse health consequences due to the discordant hcg results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2024-00412 on 17-sep-2024.Additional information 18-oct-2024: siemens evaluated this issue and provided the following conclusion: siemens reviewed the data provided.The water test provided shows values that are in the acceptable range, but they are elevated for the sample probe.Sample probe cps: 987.4 - 788.8 ( substrate only) = 198.7 (value should be < 200) this result is an indication of a potential contamination, therefore siemens recommended a full decontamination of the system and probe cleaning of the sample probe.Siemens reviewed the spy files and found no evidence of bubbles or issues with sample or reagent dispensing.The customer service engineer (cse) checked the instrument lines, syringes, and drd's and no air was found in the lines.The cse ran another patient sample three times on another assay and the results were similar, no repeatability issues were observed.The customer is operational, and the reported issue is resolved by routine troubleshooting.The immulite 2000 hcg kit lot 481 is performing as intended.The quality controls were in range at the time of the event and the observation of discordant results was only reported for a single patient.An assay issue is not indicated.A product performance issue has not been identified.No further evaluation of the device is required.In section h6, the investigation findings and investigation conclusions codes were updated.

Brand Name
IMMULITE 2000 HCG
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
llanberis LL554 EL
UK  LL554EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
uk registration #: 3002806944
llanberis LL554 EL
UK   LL554EL
Manufacturer Contact
karen confort
333 coney st.
east walpole, MA 02032
3392069063
MDR Report Key20238968
Report Number1219913-2024-00412
Device Sequence Number8043193
Product Code DHA
UDI-Device Identifier00630414961132
UDI-Public(01)00630414961132(10)481(17)250228
Combination Product (Y/N)N
PMA/510(K) Number
K990222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue Number10381206
Device Lot Number481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date10/30/2024
Date Device Manufactured05/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale